# SDR USAA050791

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHEAR TIE CORRODED 1 INCH BY 1 INCH AREA, BETWEEN FRAME 69 RIGHT, FRAME 70 RIGHT.  DEFECTIVE PART REPLACED WITH IDENT PART.  CORROSION LEVEL 2, TASK JA-260-53500.  (M)
